# SDR 98ZZZX4428

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15459
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: P173
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT OUTBOUND, CREW DETECTED SMOKE ODOR ONLY.  RETURNED TO BASE FOR MAINTENANCE.  REF:  STC SH8641SW, AIRLOG DRAWING NR S76-00-1001.
